MathSciNet Relay Station
MathSciNet bibliographic data
MR2415317 57M27 (57M25)
Hass, Joel; Nowik, Tahl Invariants of knot diagrams. Math. Ann. 342 (2008), no. 1, 125–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement